Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 631089, 4 pages
http://dx.doi.org/10.1155/2013/631089
Research Article

Reduction of Chern-Simons-Schrödinger Systems in One Space Dimension

Department of Mathematics, Chung-Ang University, Seoul 156-756, Republic of Korea

Received 6 August 2013; Revised 31 October 2013; Accepted 31 October 2013

Academic Editor: Anjan Biswas

Copyright © 2013 Hyungjin Huh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study Chern-Simons-Schrödinger systems in one space dimension. We show that Chern-Simons-Schrödinger and supersymmetric Chern-Simons-Schrödinger equations can be reduced, under the gauge condition , to equations of , only which are coupled cubic Schrödinger systems.